MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Nederlands tijdschrift voor geneeskunde · 1991

[Exacerbation of psoriasis caused by malaria prophylaxis with chloroquine and proguanil].

Damstra R J, van Vloten W A

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

Two patients with psoriasis vulgaris who travelled to endemic malaria areas developed erythroderma and generalized psoriasis guttata 3-4 weeks after starting prophylactic antimalarial medication with chloroquine/proguanil. The lesions resolved after 3 months of intensive treatment and discontinuation of the antimalarial drugs. The literature on these less known adverse effects of antimalarials in psoriatic patients is reviewed. Because of the severity of a malaria infection we advise psoriasis patients to have adequate malaria prophylaxis.

Для цитирования: Damstra R J, van Vloten W A. [Exacerbation of psoriasis caused by malaria prophylaxis with chloroquine and proguanil].. Nederlands tijdschrift voor geneeskunde. 1991.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.